International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 4, Pages 727-730
A note on quasi -invariant measures on semigroups
Department of Mathematics, University of Patra, Patra, Greece
Received 28 November 1989; Revised 3 March 1990
Copyright © 1990 N. A. Tserpes. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A characterization of quasi -invariant measures on metric topological semigroups is obtained by showing that their support has a left group structure thus generalizing previously known results for relatively -invariant measures and the topo-algebraic structure of their support.